# SDR QXEA0100633

- Difficulty date: April 24, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 8,382 hours, 11,810 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360188100039035
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RDM- NR 2 ENGINE FAULT B LIGHT ILLUMINATED. REMOVED AND REPLACED NR 2 ENGINE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
